Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Matlis’ semi-regularity in trivial ring extensions of integral domains

Tom 150 / 2017

Khalid Adarbeh, Salah Kabbaj Colloquium Mathematicum 150 (2017), 229-241 MSC: Primary 13C10, 13C11, 13E05, 13F05, 13H10; Secondary 16A30, 16A50, 16A52. DOI: 10.4064/cm7032-12-2016 Opublikowany online: 4 August 2017

Streszczenie

This paper contributes to the study of homological aspects of trivial ring extensions (also called Nagata idealizations). Namely, we investigate the transfer of the notion of (Matlis’) semi-regular ring (also known as IF-ring) along with related concepts, such as coherence, to trivial ring extensions of integral domains. All along the paper, we provide new families of examples subject to semi-regularity.

Autorzy

  • Khalid AdarbehDepartment of Mathematics
    An-Najah National University
    Nablus, Palestine
    e-mail
  • Salah KabbajDepartment of Mathematics and Statistics
    King Fahd University of Petroleum and Minerals
    Dhahran 31261, Saudi Arabia
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek